MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH

LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH
Catalog Number E1P6
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had a carotid endarterectomy with patch angioplasty using the xenosure patch.The initial surgery was performed on (b)(6) 2025.The patient came back to the hospital with an infection on (b)(6) 2025.On (b)(6) 2025 the infection was removed and the intervention was repaired with the patient's great saphenous vein.The vascular coordinator did not know the exact cause of the infection.Additional information received states the culture grew strep anginousus.
 
Additional Manufacturer Narrative
During manufacturing the products are tested to ensure they conform to our specification for sale.Additionally, the report of infection is highly unlikely to be caused by the device itself.The validated sterilization process for the xenosure product is tested against bacillus atrophaeus to ensure that the process is sufficient to prevent microbes/bacteria that would cause infection.Therefore, it is likely that the source of the infection was from the procedure itself.There is no indication that the product sterility was compromised.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests met their requirements.We have not received any other complaints of a similar nature for devices from this lot.

Brand Name
XENOSURE BIOLOGIC PATCH
Common Device Name
BIOLOGIC PATCH
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key21718898
Report Number1220948-2025-00060
Device Sequence Number17096109
Product Code FTM
UDI-Device Identifier00840663106288
UDI-Public(01)00840663106288(11)230628(17)290528(10)XBU7250(91)E1P6
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE1P6
Device Lot NumberXBU7250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown